Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shenanigans

accutane make you look older?!!!!!!

Recommended Posts

hey guys. for those of you that have taken accutane, do you notice that you look older when you are done? i have read that among the millions of side effects we already know about for accutane, a lot of people say they look older after finishing treatment. i'm so sick of this. i really can't decide if i should go on it or not. i've heard so many scary things, but at the same time, there are side effects associated with everything, including long-term use of antibiotics. any thoughts would be greatly appreciated.

by the way, i am 24, have at all times about 6 pimples on face, including cysts every once in a while, and some acne on my back that appeared last year for the first time ever and just does not seem to go away. it actually started on my back after i went off minocycline. hmmmm? it seems like to get rid of this acne, you always get something else in return. in the case of accutane, it might be permanently dried eyes or premature aging. for antibiotics, you get yeast infections and yellow eyes. what's up with that? it really stinks!

Share this post


Link to post
Share on other sites

look older huh...Maybe that's because they did get older? hahahah

Yeah it messed with your skin, but i'm not sure that it'd make you look older?! I've never heard of this. I'm on my 3rd week of accutane...the side-effects aren't that bad...I mean you can deal with them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×